Alert archive / California / Flash Flood Warnings in 2012

Flash Flood Warning 16, NWS San Diego, CA

August 13, 2012San Diego County, California

NWS San Diego, CA issued this flash flood warning at Aug 13, 2012, 12:35 PM PDT for San Diego County, California. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 13, 2012, 12:35 PM PDT (19:35 UTC)
Expired
Aug 13, 2012, 2:36 PM PDT
In force
2 hr
Issued by
NWS San Diego, CA
Area
Storm-based polygon
Flood severity
None

County San Diego County, CA

The radar

The San Diego radar (KNKX), 48 km from the middle of the area, began a volume at 19:37 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

San Diego, CA (KNKX), launched 12:00Z, 7.6 hours before the alert went out and 63 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, San Diego, CA at 12:00Z on 2012-08-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 446 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, San Diego, CA at 12:00Z on 2012-08-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -7 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
446 J/kg
Mixed-layer CIN
-661 J/kg
Mixed-layer LCL
1527 m above ground
0-6 km bulk shear
14 kt
0-1 km storm-relative helicity
-7 m²/s²
0-3 km storm-relative helicity
67 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

891 
WGUS56 KSGX 131935
FFWSGX
CAC073-132230-
/O.NEW.KSGX.FF.W.0016.120813T1935Z-120813T2230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SAN DIEGO CA
1235 PM PDT MON AUG 13 2012

THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  CENTRAL SAN DIEGO COUNTY IN SOUTHWEST CALIFORNIA...

* UNTIL 330 PM PDT

* AT 1224 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR            
  INDICATED FLASH FLOODING FROM STORMS OVER THE LOWER SAN            
  DIEGO COUNTY MOUNTAINS. 

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO SHELTER    
  VALLEY...CUYAMACA PEAK...MOUNT LAGUNA AND BANNER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.

&&

LAT...LON 3305 11669 3310 11642 3287 11636 3285 11652
      3263 11646 3262 11656

$$

HARRISON
2 follow-up statements
723 
WGUS76 KSGX 132024
FFSSGX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SAN DIEGO CA
124 PM PDT MON AUG 13 2012

CAC073-132230-
/O.CON.KSGX.FF.W.0016.000000T0000Z-120813T2230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SAN DIEGO CA-
124 PM PDT MON AUG 13 2012

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 330 PM PDT FOR
CENTRAL SAN DIEGO COUNTY...

AT 118 PM PDT...A TRAINED WEATHER SPOTTER REPORTED MINOR FLOODING 
NEAR THE MOUNT LAGUNA OBSERVATORY. ALTHOUGH THE STORMS AND HEAVY 
SHOWERS OVER THE AREA HAVE DISSIPATED...MORE STORMS MAY DEVELOP 
THROUGH 330 PM...AND RUN-OFF FROM HEAVY RAIN MAY CONTINUE...SO THE 
FLASH FLOOD WARNING REMAINS IN EFFECT.

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO PINE VALLEY
AND MOUNT LAGUNA

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.

&&

LAT...LON 3305 11669 3310 11642 3287 11636 3285 11652
      3263 11646 3262 11656

$$

HARRISON
060 
WGUS76 KSGX 132136
FFSSGX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SAN DIEGO CA
236 PM PDT MON AUG 13 2012

CAC073-132146-
/O.CAN.KSGX.FF.W.0016.000000T0000Z-120813T2230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SAN DIEGO CA-
236 PM PDT MON AUG 13 2012

...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR CENTRAL SAN DIEGO
COUNTY...

THUNDERSTORMS AND HEAVY SHOWERS HAVE DISSIPATED OVER THE WARNED 
AREA. THUS...THE FLASH FLOOD WARNING IS CANCELLED.

LAT...LON 3305 11669 3310 11642 3287 11636 3285 11652
      3263 11646 3262 11656

$$

HARRISON

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS San Diego, CA wrote its last area forecast discussion before this flash flood warning went out at Aug 13, 9:25 AM PDT, 3 hours 10 minutes earlier.

Area forecast discussion, Aug 13, 9:25 AM PDT, 3 hours 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN DIEGO CA
925 AM PDT MON AUG 13 2012

.SYNOPSIS...
SCATTERED AFTERNOON AND EARLY EVENING THUNDERSTORMS WILL CONTINUE IN
THE MOUNTAINS...DESERTS...AND FAR INLAND VALLEYS TODAY...DECREASING
TUESDAY AND WEDNESDAY. HOT AGAIN TODAY...THEN TEMPERATURES LOWER BY
A FEW DEGREES TUESDAY AND WEDNESDAY BUT REMAIN NEAR SEASONAL
AVERAGES. A SHALLOW MARINE LAYER WILL CONTINUE PATCHY LOW CLOUDS AND
FOF OVER THE COASTAL AREAS OF SAN DIEGO COUNTY DURING THE EARLY
MORNING HOURS. FOR FRIDAY THROUGH THE WEEKEND...TEMPERATURES AGAIN
INCREASE ALONG WITH THE MONSOONAL MOISTURE...FOR A SLIGHT CHANCE OF
AFTERNOON AND EARLY EVENING THUNDERSTORMS IN THE MOUNTAINS AND
DESERTS.

&&

.DISCUSSION...FOR EXTREME SOUTHWESTERN CALIFORNIA INCLUDING ORANGE...
SAN DIEGO...WESTERN RIVERSIDE AND SOUTHWESTERN SAN BERNARDINO
COUNTIES...

TSTM ACTIVITY CONTINUED OVERNIGHT INTO THIS MORNING OVER EASTERN
IMPERIAL AND RIVERSIDE COUNTIES. THE MORNING NKX SOUNDING AGAIN
SHOWS VERY MOIST AND UNSTABLE CONDITIONS...FAVORABLE FOR THE
DEVELOPMENT OF TSTMS LATER TODAY...MAINLY OVER THE MTNS AND DESERTS.
TSTMS ARE ALSO EXPECTED TO AGAIN DEVELOP OVER PORTIONS OF THE INLAND
EMPIRE THIS AFTERNOON. CONDITIONS ARE SIMILAR TO YESTERDAY...EXCEPT
FOR SLIGHTLY LESS PRECIPITABLE WATER. HOWEVER...ENOUGH MOISTURE
REMAINS TO ONCE AGAIN BRING THE POSSIBILITY OF LOCALIZED FLASH
FLOODING IN THE MTNS...DESERTS AND PORTIONS OF THE INLAND EMPIRE.

RECENT ACARS SOUNDINGS ALSO SHOW THE FLOW BETWEEN 800 MB AND 500 MB
BECOMING MORE SOUTHWESTERLY. IF THIS CONTINUES...IT COULD BE THE
BEGINNING OF A DRYING TREND THAT IS EXPECTED TO LAST INTO THU. THIS
WILL RESULT LESS CHANCES OF TSTMS DURING THE AFTERNOONS AND EVENINGS.

CONTINUED HOT TODAY...SIMILAR TO SUNDAY...THEN SLIGHTLY COOLER FOR
TUESDAY THROUGH THURSDAY AS THE HIGH PRESSURE RIDGE OVER SOCAL
WEAKENS SOMEWHAT. THE MARINE LAYER WILL REMAIN SHALLOW WITH THE LOW
CLOUDS AND FOG LIMITED TO THE SAN DIEGO COUNTY COASTAL AREAS DURING
THE EARLY MORNING HOURS.

FRIDAY THROUGH MONDAY...
TOWARD THE WEEKEND...THE HIGH PRESSURE RIDGE REBUILDS OVER THE
WESTERN STATES AND WILL LIKELY BRING WARMING INLAND AND A RETURN OF
MONSOONAL MOISTURE FOR INCREASED CHANCES OF AFTERNOON AND EARLY
EVENING THUNDERSTORMS IN THE MOUNTAINS AND DESERTS.

&&

.AVIATION...
131430Z...THROUGH 1800 UTC...BKN-SCT STRATUS OVER WATER/IMMEDIATE
COAST WITH BASES 700 FT MSL AND TOPS 1200 FT MSL.

BTWN 1800-0100 UTC...SCT-BKN CLOUDS BASES 10000 FT MSL AND SCT
TSTMS...MAINLY OVER MTNS...WITH TOPS TO FL420...STRONG
UPDRAFTS/DOWNDRAFTS...SMALL HAIL...VSBY BLO 2SM IN +SHRA...AND SFC
WIND GUSTS 50 KT.

BTWN 0100-1000 UTC...SCT-FEW CLDS AOA 15000 FT MSL.

AFTER 1000 UTC SCT-BKN STRATUS CLOUDS DEVELOPING OVER
WATER/IMMEDIATE COAST WITH BASES 700 FT MSL TOPS 1000 FT MSL...
KSAN AND KCRQ MAY HAVE CIGS AOB 800 FT BTWN 14/1200-1500 UTC.

&&

.SGX WATCHES/WARNINGS/ADVISORIES...
CA...FLASH FLOOD WATCH FROM 10 AM PDT THIS MORNING THROUGH THIS
     EVENING FOR THE APPLE AND LUCERNE VALLEYS...COACHELLA
     VALLEY...RIVERSIDE COUNTY MOUNTAINS...SAN BERNARDINO COUNTY
     MOUNTAINS...SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE
     INLAND EMPIRE...SAN DIEGO COUNTY DESERTS...SAN DIEGO COUNTY
     MOUNTAINS.

     EXCESSIVE HEAT WARNING UNTIL 10 PM PDT THIS EVENING FOR THE
     COACHELLA VALLEY...SAN DIEGO COUNTY DESERTS.

PZ...NONE.

&&

PUBLIC...PG
AVIATION/MARINE...BALFOUR
Hazardous weather outlook, Aug 13, 4:10 AM PDT, 8 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SAN DIEGO CA
410 AM PDT MON AUG 13 2012

CAZ042-043-048-050-055>058-060>062-140200-
ORANGE COUNTY COASTAL AREAS-SAN DIEGO COUNTY COASTAL AREAS-
SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE-
SAN DIEGO COUNTY VALLEYS-SAN BERNARDINO COUNTY MOUNTAINS-
RIVERSIDE COUNTY MOUNTAINS-SANTA ANA MOUNTAINS AND FOOTHILLS-
SAN DIEGO COUNTY MOUNTAINS-APPLE AND LUCERNE VALLEYS-
COACHELLA VALLEY-SAN DIEGO COUNTY DESERTS-
410 AM PDT MON AUG 13 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ALL OF EXTREME
SOUTHWESTERN CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT

CONTINUED HOT AND HUMID FOR INLAND AREAS WITH AN EXCESSIVE HEAT
WARNING FOR THE LOWER DESERTS THROUGH THIS EVENING.

MONSOONAL MOISTURE WILL BRING SCATTERED AFTERNOON AND EARLY EVENING
THUNDERSTORMS FOR THE MOUNTAINS...DESERTS...AND FAR INLAND
VALLEYS. FOR THE MOUNTAINS AND DESERTS...THE FLASH FLOOD POTENTIAL
INDEX IS MODERATE...THUNDERSTORMS ARE EXPECTED TO DEVELOP AND
ISOLATED FLASH FLOODING IS POSSIBLE. FOR THE INLAND VALLEYS...THE
FLASH FLOOD POTENTIAL INDEX IS LOW...THE RISK OF FLASH FLOODING IS
MINIMAL. A FLASH FLOOD WATCH IS IN EFFECT FOR THE MOUNTAINS...
DESERTS...AND PORTIONS OF THE INLAND EMPIRE FOR LATE MORNING THROUGH
EARLY EVENING.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

FOR TUESDAY FOR THE MOUNTAINS AND DESERTS...THE FLASH FLOOD
POTENTIAL INDEX IS LOW. THE RISK OF FLASH FLOODING IS MINIMAL.

.SPOTTER INFORMATION STATEMENT...
SKYWARN ACTIVATION MAY BE NEED FOR THE MOUNTAINS...DESERTS...AND
INLAND EMPIRE FOR LATE MORNING THROUGH EARLY EVENING.

17

In the hours before

Local storm report, Aug 13, 10:00 AM PDT, 2 hours 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN DIEGO CA
1000 AM PDT MON AUG 13 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0220 PM     HAIL             WARNER SPRINGS          33.28N 116.63W
08/12/2012  M0.75 INCH       SAN DIEGO          CA   TRAINED SPOTTER

            MARBLE TO PENNY SIZED HAIL OBSERVED 2 TO 3 MILES EAST OF
            THE SAN FELIPE ROAD TURNOFF OF SR 79.

&&

TSTALL
Local storm report, Aug 13, 10:14 AM PDT, 2 hours 21 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE SAN DIEGO CA
1014 AM PDT MON AUG 13 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0211 PM     FLASH FLOOD      APPLE VALLEY            34.53N 117.21W
08/12/2012                   SAN BERNARDINO     CA   TRAINED SPOTTER

            THUNDERSTORM CAUSED FLASH FLOODING AND STREET FLOODING ON

            CENTRAL AND TUSSING ROADS. SMALL HAIL LESS THAN PEA SIZE.

0220 PM     TSTM WND GST     WARNER SPRINGS          33.28N 116.63W
08/12/2012  M58.00 MPH       SAN DIEGO          CA   TRAINED SPOTTER

            SDGE EAST WARNERS SENSOR RECORDED 58MPH GUST DURING TRW.

0220 PM     HAIL             WARNER SPRINGS          33.28N 116.63W
08/12/2012  M0.75 INCH       SAN DIEGO          CA   TRAINED SPOTTER

            MARBLE TO PENNY SIZED HAIL OBSERVED 2 TO 3 MILES EAST OF
            THE SAN FELIPE ROAD TURNOFF OF SR 79.

0232 PM     FLASH FLOOD      5 SW WARNER SPRINGS     33.23N 116.69W
08/12/2012                   SAN DIEGO          CA   LAW ENFORCEMENT

            ROAD CLOSURE ON SAN FELIPE RD WHICH IS S2. MILE MARKER 2
            AND 3--MUD AND WATER FLOW THAT IS 3FT. DEEP.

0352 PM     TSTM WND DMG     5 E PERRIS              33.79N 117.14W
08/12/2012                   RIVERSIDE          CA   LAW ENFORCEMENT

            MULTIPLE POWER POLES DOWN ACROSS THE RD. LANDED ON
            VEHICLES AND TRAPPED PASSENGERS IN VEHS. SEVERAL VEHICLES
            ARE ALSO STUCK BTWN THE LINES.

0401 PM     TSTM WND DMG     6 NE PERRIS             33.85N 117.15W
08/12/2012                   RIVERSIDE          CA   LAW ENFORCEMENT

            LIGHTNING HIT A POLE AND CAME DOWN ACROSS THE RD. HAZARD
            IS ON RAMONA EXPWY AND BERNASONI RD.

0415 PM     TSTM WND DMG     3 WSW PERRIS            33.77N 117.27W
08/12/2012                   RIVERSIDE          CA   NWS EMPLOYEE

            WEST SIDE OF PERRIS ON OLIVE AND ELLIS STREETS AND JUST
            NORTH CALIFORNIA HIGHWAY 74...SEVERAL SMALL AND LARGE
            TREE LIMBS DOWN. ON ELLIS STREET JUST NORTH OF CA ROUTE
            74...TWO POWER POLES WERE BROKEN BY WIND BUT REMAINED
            LEANING. ONE RURAL STREET IN THAT AREA WAS CLOSED DUE TO
            PONDING OF WATER AT LEAST 12 INCH. ESTIMATED WIND SPEED
            50 TO 55 MPH FOR THIS AREA ONLY.

&&

ATARDY
Local storm report, Aug 13, 11:26 AM PDT, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN DIEGO CA
1126 AM PDT MON AUG 13 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0400 PM     TORNADO          2 ESE PERRIS            33.78N 117.19W
08/12/2012                   RIVERSIDE          CA   PUBLIC

            PUBLIC VIDEO OF LANDSPOUT TORNADO ASSOCIATED WITH AND
            SOUTHWEST OF PARENT THUNDERSTORM THAT WAS OVER NUEVO.
            TORNADO APPEARED TO BE OVER FIELDS JUST EAST OR NEAR
            I-215 AND NON SUPERCELL TORNADO. SEPARATE WIND DAMAGE
            WITH THE PARENT THUNDERSTORM WAS OBSERVED TO THE
            NORTHEAST OVER NUEVO ON MENIFEE ROAD. TIME ESTIMATED. NO
            APPARANT DAMGE FROM TORNADO. EF0 RATING.

&&

ATARDY
Special weather statement, Aug 13, 11:43 AM PDT, 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN DIEGO CA
1143 AM PDT MON AUG 13 2012

CAZ058-062-131930-
SAN DIEGO COUNTY DESERTS-
SAN DIEGO COUNTY MOUNTAINS-
1143 AM PDT MON AUG 13 2012

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN SAN DIEGO COUNTY
UNTIL 1230 PM PDT...

AT 1142 AM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM 17 MILES SOUTHWEST OF OCOTILLO...MOVING NORTH
AT 10 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.

AREAS AFFECTED BY THIS STORM INCLUDE...TIERRA DEL SOL...BOULEVARD AND
LIVE OAK SPRINGS.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3282 11644 3286 11615 3261 11614 3260 11620
      3261 11623 3260 11626 3259 11637
TIME...MOT...LOC 1843Z 171DEG 8KT 3262 11626

HARRISON
Special weather statement, Aug 13, 12:28 PM PDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN DIEGO CA
1228 PM PDT MON AUG 13 2012

CAZ058-062-132030-
SAN DIEGO COUNTY DESERTS-
SAN DIEGO COUNTY MOUNTAINS-
1228 PM PDT MON AUG 13 2012

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN SAN DIEGO COUNTY UNTIL
130 PM PDT...

AT 1224 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM 7 MILES SOUTH OF MOUNT LAGUNA...OR 20 MILES
NORTHEAST OF TECATE...MOVING NORTH AT 5 MPH. ALSO...A SPOTTER
REPORTED DIME SIZE HAIL AND STRONG GUSTS OCCURRING WITH THIS STORM.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.

AREAS AFFECTED BY THIS STORM INCLUDE...MOUNT LAGUNA...PINE VALLEY AND
CUYAMACA PEAK.

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

LAT...LON 3301 11664 3303 11640 3260 11628 3259 11639
      3258 11651
TIME...MOT...LOC 1928Z 172DEG 3KT 3278 11639

HARRISON

The office that day

Everything else NWS San Diego, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 12, 5:29 PM PDTSevere Thunderstorm WarningSGXSan Diego46 min
Aug 12, 5:53 PM PDTFlash Flood WarningSGXSan Diego3 hr
Aug 12, 6:14 PM PDTSevere Thunderstorm WarningSGXSan Diego46 min
Aug 12, 7:23 PM PDTAreal Flood AdvisorySGXRiverside, San Diego112 min
Aug 13, 3:23 AM PDTFlash Flood WatchSGXRiverside, San Bernardino, San Diego16 hr
Aug 13, 11:43 AM PDTSpecial Weather StatementSGX47 min
Aug 13, 11:54 AM PDTAreal Flood AdvisorySGXSan Bernardino65 min
Aug 13, 12:19 PM PDTFlash Flood WarningSGXSan Diego2 hr
Aug 13, 12:28 PM PDTSpecial Weather StatementSGXSan Diego62 min
Aug 13, 12:58 PM PDTAreal Flood AdvisorySGXRiverside, San Bernardino3 hr
Aug 13, 1:22 PM PDTSpecial Weather StatementSGXSan Diego53 min
Aug 13, 1:31 PM PDTFlash Flood WarningSGXRiverside, San Diego2 hr
Aug 13, 1:37 PM PDTFlash Flood WarningSGXSan Bernardino3 hr
Aug 13, 3:06 PM PDTAreal Flood AdvisorySGXRiverside, San Bernardino97 min

Nearby

Flash Flood Warnings in California, 2012Every flash flood warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.